# SDR 99ZZZX965

- Difficulty date: February 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N369CP
- Make and model: Cessna R182
- Aircraft serial: R18201613
- System (JASC): 3242 · Brake
- Part: Brake Line
- Part number: 070009998
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ELEVATOR CABLE CUT HOLE IN BRAKE LINE.  THIS LINE IS LOCATED UNDER PANEL JUST FORWARD OF PILOT.  CABLE DOES NOT TOUCH LINE, BY ABOUT .25 INCH, ONLY WHEN PULLING BACK ON ELEVATOR WILL THE CABLE TOUCH THE LINE AND THEN ONLY SLIGHTLY.  CABLE TENSION WAS CORRECT.  SUBMITTER SUSPECTED LINE WAS PUSHED DOWN WHEN FACTORY AIR CONDITIONING WAS INSTALLED.
